# SDR SWIA200312177

- Difficulty date: July 10, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 850 hours, 647 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Check Valve
- Condition: Malfunctioned
- Location: Rt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL DROPPED TO 30 PSI AND ENG OIL LOW PRESSURE WARNING ILLUMINATED. DIVERTED TO JAN. REMOVE AND REPLACE OIL REPLENISHMENT SYSTEM CHECK VALVE IAW CL 600 79-12-13.  OPS AND LEAK CHECK GOOD.
